Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Prescribed Biaxin for Bronchitis. Experiencing shortness of breath, metallic taste in mouth, phlegm, cough. Reason?

Hello, Last week I had a bad case of Bronchitis and had been prescribed Biaxin for 10 days. Yesterday I finished my prescription, however for the past few days I have been continuing to experience shortness of breath, a metallic/acidic taste in my mouth throughout the day, a clear phlegm that sometimes creates a seal on the back of my throat that causes me to cough it up, a runny nose, and an occcasional cough that sounds deep and chesty. Could it still be my Bronchitis or could it be something else? Thanks for your time.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
allergic rhinitis and bronchial asthma explains your symptoms.xray of chest and sinuses and lung function test will help foind out the problem.abs eosinophil count and serum ige level may help further,\.consult chest and allergy specialist.
Answered: Fri, 30 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor